# SDR IPXA2024111879235

- Difficulty date: November 17, 2024
- Submitted: November 18, 2024
- Operation: Air carrier
- Aircraft: N605UP
- Make and model: Boeing 747-8F
- Aircraft serial: 64252
- Aircraft time: 27,243 hours, 4,045 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Control Rod
- Condition: Detached
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SDR FILED OPEN.  MAIN CARGO DOOR DAMAGED / CONTROL ROD PUNCHED A HOLE IN THE SKIN
